Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Georgiou, Nicos, Rassoul-Agha, Firas and Seppäläinen, Timo (2016) Variational formulas and cocycle solutions for directed polymer and percolation models. Communications in Mathematical Physics, 346 (2). pp. 741-779. ISSN 0010-3616

Koch, Gabriel S, Gallagher, Isabelle and Planchon, Fabrice (2016) Blow-up of critical Besov norms at a potential Navier-Stokes singularity. Communications in Mathematical Physics, 343 (1). pp. 39-82. ISSN 0010-3616

Jansen, S and Jung, P (2014) Wigner crystallization in the quantum 1D jellium at all densities. Communications in Mathematical Physics, 331 (3). pp. 1133-1154. ISSN 0010-3616

Jansen, Sabine, Tate, Stephen J, Tsagkarogiannis, Dimitrios and Ueltschi, Daniel (2014) Multispecies virial expansions. Communications in Mathematical Physics, 330 (2). pp. 801-817. ISSN 0010-3616

Pulvirenti, Elena and Tsagkarogiannis, Dimitrios (2012) Cluster expansion in the canonical ensemble. Communications in Mathematical Physics, 316 (2). pp. 289-306. ISSN 0010-3616

Kirr, E and Zarnescu, A (2009) On the asymptotic stability of bound states in 2D cubic Schrödinger equation. Communications in Mathematical Physics, 272 (2). pp. 443-468. ISSN 0010-3616

Constantin, P, Fefferman, C, Titi, E S and Zarnescu, A (2007) Regularity for coupled two-dimensional nonlinear Fokker-Planck and Navier-Stokes systems. Communications in Mathematical Physics, 270 (3). pp. 789-811. ISSN 0010-3616

This list was generated on Wed May 24 22:50:36 2017 BST.